# SDR AALA20140703015

- Difficulty date: July 3, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- Aircraft time: 45,604 hours, 21,726 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INFLIGHT FLIGHT ATTENDANTS REPORTED SMOKE ODOR IN AFT CABIN.  EMER DECLARED FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  ACCOMPLISHED PACK BURN WITH NO FAULTS FOUND.  SYS GND CHECKED NORMAL OPERATION CLOSED.
